# SDR RRXA991287

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 13.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, WING, L/E UPPER SURFACE AT STA XFS 13.750.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM..  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW DC8 SRM 57-2-1 FIG 37.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
